# SDR AU000491

- Difficulty date: June 23, 2000
- Submitted: July 4, 2000
- Operation: General aviation
- Make and model: Cessna 310R
- Engine: Cont IO520M
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 504500110
- Condition: Broken
- Location: L/G Door
- Part time: 5,134 cycles
- Component: L/G Door, Cessna, 310R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT MAIN LANDING GEAR DOOR BELLCRANK BROKEN.
